# SDR SWAA2017110817642

- Difficulty date: November 2, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 64,626 hours, 38,035 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Part number: 6961830
- Condition: Loose
- Location: Cover
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT EMERGENCY EXIT DOOR OVERWING LOWER HANDLE COVER HOOK AND LOOP LOOSE.  R & R THE HOOK AND LOOP STRIP IAW SIP.
